# SDR SWAA2023110308069

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FWD FLOOR PANEL 221BF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPLACED WITH ASERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.1.A DUE TO AMOUNT OF ALL DAMAGE.;[02] REPLACED PANEL. JOB COMPLETE.
